Limits of Sobolev homeomorphisms

Show full item record



Permalink

http://hdl.handle.net/10138/312802

Citation

Iwaniec , T & Onninen , J 2017 , ' Limits of Sobolev homeomorphisms ' , European Mathematical Society. Journal , vol. 19 , no. 2 , pp. 473-505 . https://doi.org/10.4171/JEMS/671

Title: Limits of Sobolev homeomorphisms
Author: Iwaniec, Tadeusz; Onninen, Jani
Contributor organization: Department of Mathematics and Statistics
Date: 2017
Language: eng
Number of pages: 33
Belongs to series: European Mathematical Society. Journal
ISSN: 1435-9855
DOI: https://doi.org/10.4171/JEMS/671
URI: http://hdl.handle.net/10138/312802
Abstract: Let X; Y subset of R-2 be topologically equivalent bounded Lipschitz domains. We prove that weak and strong limits of homeomorphisms h: X (onto)-> Y in the Sobolev space W-1,W-p (X, R-2), p >= 2; are the same. As an application, we establish the existence of 2D-traction free minimal deformations for fairly general energy integrals.
Subject: Energy-minimal deformations
approximation of Sobolev homeomorphisms
variational integrals
harmonic mappings
p-harmonic equation
POINTWISE HARDY INEQUALITIES
NONLINEAR ELASTICITY
MONOTONE MAPPINGS
LAPLACE EQUATION
DIRICHLET ENERGY
SURFACES
DEFORMATIONS
REGULARITY
SPACE
DISTORTION
111 Mathematics
Peer reviewed: Yes
Usage restriction: openAccess
Self-archived version: publishedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
JEMS_2017_019_002_05.pdf 293.2Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record